Aa
A
A
Close
Avatar universal
hepatitis B
Please ask one question.
I feel sometimes hot feeling in my right side of abdomen.
Last 6 months, Hepatitis B (HBs .Ag) was found and symptom
was appeared and I got treatment at hospital. My ALT was very high
at that time. After treatment, ALT is normal.
I take only silyvita (medicine) about 6 months.
Now I can not check blood test again.as I fear.
Now I feel sometimes hot in my right side of abdomen. Why?
Cancel
2 Answers
Page 1 of 1
948882 tn?1270557407
There are 2 billion people who may have been exposed for this virus. You are living in better times and there are better alternatives.

You need to overcome fear first. No one can do this for you - but yourself.

Consult a doctor and get tested as needed. Face the problem - and get support from your family and friends.

If you have specific questions after receiving test results - please post it in this forum. There are lot of people helping others understand and deal with this virus.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
You don't say whether you were found to be acute or chronic? Did your doctor say which one you were?
Brit
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Hepatitis B Community Resources
Top Hepatitis Answerers
Avatar m tn
Blank
stef2011
Italy
Avatar m tn
Blank
StephenCastlecrag
Australia
Avatar f tn
Blank
Royal36
Avatar m tn
Blank
Liverpatient
Avatar f tn
Blank
flyinsky
paris, France
Avatar m tn
Blank
studyforhope
Other